# SDR DALA2022092006223

- Difficulty date: September 16, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 91,151 hours, 23,593 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 ESCAPE SLIDE ARMED CONDITION INDICATORS --L1 DOOR KNUCKLE KNOCKER INOP. CORRECTIVE ACTION: READJUSTED 1L DOOR EMERGENCY MECHANISM PER B757 AMM 52-11. OPS CK GOOD. (2412471)
